# SDR SWIA202507210219

- Difficulty date: February 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON SS WEB HAS MULTIPLE CRACKS RADIATING FROM AROUND THE FITTING FOR THE ENGINE DRIVEN PUMP PRESSURE LINE, UNDER PANEL 281AZ. (MARKED)  (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW FIREWALL WEB ON LH ENGINE PYLON BETWEEN FS 1069 AND FS 1088 PER REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-41-02-001-001-A01 AND DWG# MM670-37001 REV AH. COMPLIED WITH TASK CARD 51-900-1002-SKY
